# SDR AALA20180212003

- Difficulty date: February 11, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 57,836 hours, 9,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN SEAT EMERGENCY LIGHTS INOPERATIVE FROM ROW 23H TO 28H. REMOVED AND REPLACED THE BATTERY M734 IAW AMM 33-51-07.  ALL LIGHTS OPS CHECKED NORMAL.
